brain-icon
Dizziness from 1 year
Dizziness from 1 year. taking stalopam and stablon. have taken migarid and stlopam for more than a year before.
1559 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Cause of dizziness is not clear. Get neurologist opinion.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.